# SDR HNAA2024032700204

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 65 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025090 3 CARGO DOOR CUT OUT SHEAR CLIP AT FR 65 CORRODED.  REPAIRED CORRODED AREA OF CARGO DOOR CUT OUT SHEAR CLIP AT FR 65 BTW STR 15L-16L
IAW PIEDMONT EO1-53-24-0182 AND EMB 145 SRM 53-31-04, ITEM 4D, FIG 212
